# SDR ABXA030061

- Difficulty date: January 29, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 56,148 hours, 25,622 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR RETRACTION RED GEAR LIGHT STAYED ON. LANDING GEAR RT DOOR LATCHING SELECTOR ON FLT ENGINEER'S PANEL SHOWED RT DOOR. CYCLED GEAR, LIGHTS WENT OUT.  ADJUSTED RT MLG DOOR FOLLOW UP MECHANISM AND CABLES 135A & 134A IAW DC-8 MM 32-31-05. CHECKED RT MLG DOOR UPLATCH CLEARANCE AND DOOR DOWN CHECK IAW DC-8 MM 32-17-01 AND 32-31-01-5. OPS CHECKED GOOD IAW DC-8 32-31-05, 32-12-01 AND 32-31-04-5.
